# SDR GLBA2016042100581

- Difficulty date: April 20, 2016
- Submitted: April 21, 2016
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Aircraft time: 36,046 hours, 36,069 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE AFT 5 LIGHTS OF EMER FLOOR LIGHTING IS INOPERATIVE.  FOUND WIRE W188-0001-24 REF WM 120 33-52-00-001 BROKEN.  REPAIRED WIRE IAW AIM 14.3.5.  OPERATIONS CHECKED GOOD.
